# SDR FXGA20140808001

- Difficulty date: August 8, 2014
- Submitted: September 4, 2014
- Operation: Air carrier
- Aircraft: N747CE
- Make and model: Doug DC-6A
- Aircraft serial: 44661
- Aircraft time: 34,473 hours
- Engine: Pwa CB3
- Propeller: Hamstd 43E60
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Loose
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYDRAULIC FAILURE ON DECENT, EMER DECLARED & 0 DEGREE FLAP LANDING PERFORMED.
